# SDR 03FDEA01150

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: ARB21761
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SPAR-TO-RIB FITTING IS CRACKED AT STA XORS 402 LWR SPAR S37.  REMOVED CRACKED BUTTERFLY CLIP STA XORS 402 LWR SPAR S37 IAW SRM 51-33-01.  INSTALLED NEW CLIP IAW SRM 51-33-01 SEALED IAW SRM 51-41-01.
